Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

9 People found this comment helpful

When my usual Sprintec was out of stock at my pharmacy, they dispensed Mono-Linyah. I've only tried it for one cycle, but I already notice some improvements. For instance, I would always spot like crazy on Sprintec but haven't yet on Mono-Linyah. I also feel less moody with no crying fits like I get on Sprintec. Another great thing is my libido has increased a lot, and while I haven't had any ...

Most voted negative review

2 People found this comment helpful

HORRIBLE!!!! Worse Birth Control yet! Have been on for three months and am extremely nauseous and moody. Hopefully the next one will be better for me, because this one seriously messed with my body/hormones. Wouldn't recommend to my worst enemy.

Shared reviews and ratings

Kiki12 | 25-34 | Female | On medication for less than 1 month | Patient
4/7/2021
Condition: Birth Control
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Overall I like this birth control. It has caused me a bit of nausea(it does go away) my breast are a bit sore. Other than that, i haven't had really any mood swings, and or any other bad reactions. I will continue taking it. Also no spotting! I was on the mini pill and getting a period every two weeks which was awful. This has not caused me to spot. Hopefully this BC continues to work for me, since I've tried different kinds already.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 5 to less than 10 years | Patient
6/10/2020
Condition: Other
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Been using the brand name othro cyclen and I switched to genetric to save money, took mili and it was better for me, but got brown spot on face. Common with birth control. Grrh. The past 4 months I've been taking this one with horrible results-face acne, red and puffy, stomach pain, skin redness, cramps, weight gain, higher blood pressure, moods with drepression, anxiety, chest pain, waves of nauseous, etc. No more side effects after 3 or 4 months they said but not getting better. Told my gyn about it but pharmacy kept giving me this one. I told them I was getting side effects but said only doctor can change it, Publix sucks. Now I'm thinking just to stop taking birth control all together....

Report this postFill 3Created with Sketch.
blueyes | 25-34 | On medication for 6 months to less than 1 year | Patient
3/6/2020
Condition: Birth Control
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

To start I've been on multiple birth controls orthocyclen sprintec nexplanon and now mono. I can say this birth control is definitely in my NOT list! i have had soo many side effect many with my face. my face breaks out in rashes in between my eyebrows that turn dark. They then burn after i wash my face and turn red which makes the rashes worse. my face peels like i have sunburn on my nose, forehead, and around my mouth. I can wash my face and within five minutes of washing and face cream my face is peeling. Recently my nose started itching like a feather was under it. Its going in the trash today! To those that are skeptical in believing it's the birth control, i was to so i came off of it for a month all symptoms went away. I however slipped up once drunk night with my boyfriend and started another pack to keep from pregnancy. oh n my acne is horrible with these pills as well.

Report this postFill 3Created with Sketch.
Sam | 19-24 | On medication for 6 months to less than 1 year | Patient
1/13/2020
Condition: Acne
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I chose Mono-Linyah for acne. At first I was a hormonal mess and had anxiety about everything. After about 4 months my hormones leveled out, and my acne cleared. Almost a year into it now and my acne is basically gone. My breasts did enlarge some and cramping in my periods has gotten a bit worse. Other than that I have had no other side effects.

Report this postFill 3Created with Sketch.
stellabella | 19-24 | On medication for 5 to less than 10 years | Patient
5/22/2019
Condition: Disease of Ovaries with Cysts
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

Stay away from Mono-Linyah. My pharmacy changed its generic BC pill to monolinyah from Sprintec a few months ago. I never had 1 single unpleasant side effect from Sprintec, which I had been taking for 4 & a 1/2 straight years. On the first day I took one of the pills, within an hour I had a migraine & was nauseous. This persisted off and on for weeks and months, and got worse and worse, to the point where I was vomiting and my stomach burned. I stopped taking it and went back to Sprintec, and have felt completely normal, happy and regular periods, no mood swings, nothing. The pharmacists/ doctors claim they are the same because they contain the same hormones/dosage. but the coating on MonoLinyah I believe is what causes all these awful side effects. I would also recommend eating a good meal, taking Prilosec, fish oil & a probiotic prior to your pill, and take it the same time every day. This is what helped me with my sensitive stomach. Hope this helps !

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More